Research Repository

Maximum likelihood estimate for the dispersion parameter of the negative binomial distribution

Dai, H and Bao, Y and Bao, M (2013) 'Maximum likelihood estimate for the dispersion parameter of the negative binomial distribution.' Statistics and Probability Letters, 83 (1). 21 - 27. ISSN 0167-7152

Full text not available from this repository.

Abstract

This paper shows that the maximum likelihood estimate (MLE) for the dispersion parameter of the negative binomial distribution is unique under a certain condition. A fixed-point iteration algorithm is proposed and it guarantees to converge to the MLE, when the score function has a unique root. © 2012 Elsevier B.V.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Feb 2013 07:53
Last Modified: 02 Sep 2019 21:15
URI: http://repository.essex.ac.uk/id/eprint/5500

Actions (login required)

View Item View Item